# SDR CALA2025042804282

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 95,999 hours, 22,847 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Faulted
- Location: Zone 100
- Part time: 21,538 hours, 5,155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MSG MAIN BAT CHGR. UNABLE COUPLED ILS MAIN BATT CHARGER SWAPPED WITH APU BAT CHARGER AS PER AMM 24-31- 00 MAIN BAT CHARGER ON PN S282T002-6 SN4034 APU BAT CHARGER ON PN S282T002-6 SN C5522 MAIN BATTERY SWAPPED WITH APU BATTERY AS PER AMM 24-31-00 MAIN BAT PN AD4579 SN7040 APU BAT PN AD4579 SN 509833 AFTER BATTERY SWAPPING ALL INDICATIONS PARAMETERS BACK TO NORMAL,ALL CHECKED SATIS AFTER ALL TESTES PERFORMED.ITEM CLOS ED REFER LP 4614251 REMOVED AND REPLACED APU BATTERY REF AMM 24-31-03 OPS NORMAL. REF LP 4611638 MAIN BATTERY WAS INSTALLED IN APU POSTION AT STATION LIS PARTS USED: 99-2431-9-9001,QTY :1.
